Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What causes urethra bleeding?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3191 Questions
My urethra is bleeding. It is not a lot. I just saw a gynecologist, she recommends a D&C. If cancer is not found in the uterus,then she said she would turn me over to a urologist. I am wondering if it could be caused by an infection and I need an antibiotic now and not until after the D&C which could not be until 7 to 10 days. Also, what could be causing the bleeding
Posted Thu, 27 Feb 2014 in General Health
Answered by Dr. Shafi Ullah Khan 47 minutes later
Brief Answer: Increased odds for malignancy Detailed Answer: Good day XXXX Thank you for asking. I am Dr S Khan and i would like to help you with your issue of urethral / vaginal bleeding. XXXX age of 75 with painless bleeding indicates the likely odds for malignancy. And you doctor is right. Let her do the procedure and decide whether to keep you or hand you over to urologist for further management. Now the antibiotics , UTIs can also present this way you are right but i want you to discuss and ask this from your gynaecologist to help you better understand. You are in safe hands so no worries. Lets wait for a week and do as directed by doctors. Hope this answer finds you in good faith.I will be here if you need any follow ups. Please close the discussion and take a very good care of yourself. Regards Dr S Khan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor